# SDR SWAA020215

- Difficulty date: January 29, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 48,463 hours, 47,018 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6546569
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND SHEAR TIE CORRODED AT BS 960, STR 25R.  REMOVED AND REPLACED SHEAR TIE PER SRM.
